# SDR NSVA200600170

- Difficulty date: October 6, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 22,897 hours, 27,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 4DF, AND EMERGENCY FLOOR LIGHTS AT ROW 10 INOP.  RELAMPED EMERGENCY LIGHT IAW AMM 33-50-10, PN: 1317.  RELAMPED FLOOR EMERG LIGHT ROW 10, PN: 3071BPEGPC.
